- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (1)
- Authors
- Sadullaeva, Shahlo A.
- Contact information
- Sadullaeva, Shahlo A.:Tashkent University of Information Technology Amir Temur, 108, Tashkent, 700084, Uzbekistan;
- Keywords
- double nonlinear reaction-diffusion system; self-similar solutions; asymptotics; numerical calculations
- Abstract
In this paper we demonstrate the possibilities of the self-similar and approximately self-similar approaches for studying solutions of a nonlinear mutual reaction-diffusion system. The asymptotic behavior of com- pactly supported solutions and free boundary is studied. Based on established qualitative properties of solutions numerical computation is carried out. The solutions are presented in visualization form, which allows observing evolution of the studied process in time
- Pages
- 90-101
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/20081
Journal of Siberian Federal University. Mathematics & Physics / Numerical Investigation of Solutions to a Reaction-diffusion System with Variable Density
Full text (.pdf)